# SDR CA070419005

- Difficulty date: April 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172D
- Aircraft time: 3,612 hours
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 05310181
- Condition: Cracked
- Location: Rudder
- Part time: 3,717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION, BOTH RUDDER HINGE BRACKETS WERE FOUND TO BE CRACKED.  RUDDER WAS REMOVED AND REINSTALLED AFTER REPAIRS.  PN 0531018-1 AND 0531018-2 WERE REPLACED WITH NEW IAW THE MM. (TC NR 20070419005)
